Michael started a new drug, Atripla, (I think that is the way you spell it) the end of September.
Has some purty nasty side effects: hallucinations, dizziness, tremors, tics, etc. These have finally gone away for the most part. Purty much only happens at night now after he takes the meds.
Then he goes in for labs so that all the blood counts will be ready for his appointment on November 11 and we have not gotten in the door and the doc is on the phone.
Michael has to check into the hospital. His platelets are at 6. Which is down from 9 just after he started on the meds, but way down from August, which was 95. Low platelets can cause brain hemorrhages, eye hemorrhages, dementia, all sorts of things, with the worst being the brain hemorrhage.
We live so far from a hospital that the doc didn't want to take any chances.
Good news though is that the Atripla has brought his viral load from 1 million plus to 13 thousand and his T cells up from 47 to 365. But it is reacting with the blood it seems.
Scary thing is the docs are perplexed.
They have taken him off the Atripla without telling him. So now he is on a tear this morning, and I don't know how many of you have ever seen him on a tear but it is NOT a purty sight. He can outdo me, and that takes some doin.
This is where I am and do not know when I will post again. I am going to the hospital every day and getting home late.
To make matters worse, he feels fine. Which makes it hard to stay cooped up in a hospital room 24/7.
Please remember to lift us up.
Hugs to all!